Children’s cough syrup recalled

Product Recalls

GSK Consumer Healthcare recalls children's cough syrup over incorrect dosing cups.

(NBC NEWS) — GSK Consumer healthcare is voluntarily recalling two lots of children’s cough syrup.

The recall affects “Children’s Robitussin Honey Cough and Chest Congestion” and “Children’s Dimetapp Cold and Cough” medicines.

The Food and Drug Administration says the medicine is being recalled over a possible overdose risk because the included dosing cups are not marked properly.

If you have the recalled cough syrup, stop using it immediately, and contact your physician or healthcare provider if you’ve experienced any problems.

CLICK HERE FOR MORE CORONAVIRUS COVERAGE

More from MyHighPlains.com:

Copyright 2020 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Video Forecast

More Forecast

Don't Miss